# SDR A6WA202307168642

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 44,070 hours, 41,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Eec
- Part number: 860D10018
- Part serial: 1222
- Condition: Unknown
- Location: Flaps
- Part time: 36,827 hours, 35,731 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON APPROACH WHEN EXTENDING TO 45 DEGREES.  GAUGS INDICATED 45 DEGREES. QRH C/W AND NORMAL LANDING. PREFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-018I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  ******AIRCRAFT REMOVED FROM SERVICE********** TROUBLE SHOT IAW FIM 27-50-00.  FOUND FECU MOST LIKELY AT FAULT.  R&R  FECU IAW AMM 27-51-05-04.  OPS CHECK GOOD.  REMOVED PLACARD AND        REMOVED FROM MEL
